A recursive formula for the number of restricted partitions

S. Zubrzycki

Applicationes Mathematicae (1962)

  • Volume: 6, Issue: 2, page 231-234
  • ISSN: 1233-7234

How to cite


S. Zubrzycki. "Wzór rekurencyjny dla ilości partycji ograniczonych." Applicationes Mathematicae 6.2 (1962): 231-234. <http://eudml.org/doc/265474>.

author = {S. Zubrzycki},
journal = {Applicationes Mathematicae},
language = {pol},
number = {2},
pages = {231-234},
title = {Wzór rekurencyjny dla ilości partycji ograniczonych},
url = {http://eudml.org/doc/265474},
volume = {6},
year = {1962},

AU - S. Zubrzycki
TI - Wzór rekurencyjny dla ilości partycji ograniczonych
JO - Applicationes Mathematicae
PY - 1962
VL - 6
IS - 2
SP - 231
EP - 234
LA - pol
UR - http://eudml.org/doc/265474
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.